Article

Title: Comparing Two Mixing Densities in Nonparametric Mixture Models

Author(s): Denys Pommeret
Issue: Volume 78 Series A Part 1 Year 2016
Pages: 133 -- 153
Abstract
In this paper we consider two nonparametric mixtures of quadratic natural exponential families with unknown mixing densities. We propose a statistic to test the equality of these mixing densities when the two natural exponential families are known. The test is based on moment characterizations of the distributions. The number of moments is retained automatically by a data driven technique. Some examples and simulations of implementation of the procedure are provided.
AMS (2000) subject classification. Primary 62G10; Secondary 62G07.
Keywords and phrases: Akaike’s rule, Natural exponential families, Nonparametric mixture, Quadratic variance function, Schwarz’s rule, Smooth test.